Ver todas las categorías

CVS Health Children's Allergy Relief Grape Chewable Diphenhydramine Antihistamine Tablets

4.5
(8)

Cómo conseguirlo

RecogerNo disponible
EnvíoNo disponible
Unidades:
Checking store inventory

Información

CVS Health Children's Allergy Relief Grape Chewable Diphenhydramine Antihistamine Tablets
18 u., 0.04 lb. N.° de artículo 483095

Elegible para HSA/FSA

Compare to the active ingredient in Children's Benadryl Allergy (This product is not manufactured or distributed by McNeil Consumer Healthcare, owner of the registered trademark Children's Benadryl Allergy FastMelt).

Diphenhydramine HCI.

Antihistamínico.

Relief of: sneezing; itchy throat; itchy, watery eyes; runny nose.

Rapid melt. Child-resistant packaging.

  • Se requiere verificación de edad para la compra
  • Specifications
    ProblemaAlergias
    FormularioSe derrite
    Etapa de vidaHijo/a
    Primary FlavourSabor Grape
    Tipo de productoTratamientos para la alergia
    Cantidad1-60 u.

    Ingredientes

    Indicaciones

    Advertencias

    From CVS Health
    See all CVS Health products
    Productos relacionados
    Allegra
    10
    Available at your local CVS pharmacy counter. Not available for purchase on CVS.com.For your worst allergy symptoms, choose the brand that offers fast*, non-drowsy, 12-hour relief: Allegra. Allegra-D Tablets start working in one hour to give you 12 hours of ...
    Claritin
    452
    HSA/FSA Eligible Get powerful, non-drowsy, relief from your worst allergy symptoms. 24-Hour allergy relief #1 Physician recommended Non-Drowsy brand Non-Drowsy relief against pollen, mold, dust and pets Temporarily relieves runny nose, sneezing, itchy, watery eyes, and itchy nose or throat ...
    CVS Health
    13
    Compare to Claritin-D 12 Hour active ingredients. Soothe your indoor and outdoor allergy symptoms with Allergy and Congestion Relief-D 12 Hour. The extended release tablets combine loratadine 5 mg, an antihistamine, with pseudoephedrine sulfate 120 mg, a nasal decongestant. Each ...
    Categorías relacionadas
    *Las reseñas y calificaciones de los clientes reflejan únicamente la opinión y punto de vista de los contribuyentes individuales y no son creadas ni avaldas por CVS Pharmacy. Revise las etiquetas del producto y consulte a su médico si tiene alguna pregunta médica o de salud.

    CVS Health Children's Allergy Relief Grape Chewable Diphenhydramine Antihistamine Tablets

    4.5
    (8)
    Agotado